Kirkland Signature Allergy Relief Medicine Antihistamine
Diphenhydramine HCI 25 mg 600 Minitabs
Brand New. Sealed.
Compare to Benadryl Allergy Ultratab™ active ingredient
Expiration Date: 06/2023 or Better.
Kirkland Signature™ Allergy Medicine, antihistamine and allergy relief.
Active Ingredients (in each tablet) - Purpose:
Diphenhydramine HCl 25 mg - Antihistamine
Corn Starch, D&C Red #27 Aluminum Lake, Dicalcium Phosphate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Silicon Dioxide, Stearic Acid, Talc, Titanium Dioxide.
Temporarily relieves symptoms from hay fever and upper respiratory allergies:
Itching, watery eyes
Itching of the nose or throat
Temporarily relieves these symptoms due to the common cold:
Do not use:
To make a child sleepy
With any other product containing diphenhydramine, even one used on skin
Ask your doctor before use if you have:
A breathing problem such as emphysema or chronic bronchitis
Trouble urinating due to enlarged prostate gland
Are taking sedatives or tranquilizers
When using this product:
Marked drowsiness may occur
Avoid alcoholic drinks
Alcohol, sedatives and tranquilizers may increase drowsiness
Be careful when driving a motor vehicle or operating machinery
Excitability may occur, especially in children